# SDR DALA2021031601490

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 88,077 hours, 23,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Disconnected
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6807 ESCAPE SLIDE ARMED CONDITION INDICATORS. CORRECTIVE ACTION: UPON INSPECTION FOUND FWD GIRTBAR SLIDER DISCONNECTED. RECONNECTED GIRTBAR SLIDER ON 4L DOOR PER B757 AMM 25 66. (1753400)
